# SDR SIMA20140730009

- Difficulty date: July 30, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 30,186 hours, 27,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMER LIGHT INOPERATIVE.  R & R COCKPIT EMER LIGHT LAMP IAW AMM 33-50-05.  OPERATIONS CHECKED GOOD.
